Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

32 Publications

2015 | Journal Article | IST-REx-ID: 1639 | OA
J. Maas, M. Rumpf, C. Schönlieb, and S. Simon, “A generalized model for optimal transport of images including dissipation and density modulation,” ESAIM: Mathematical Modelling and Numerical Analysis, vol. 49, no. 6, pp. 1745–1769, 2015.
View | DOI | Download Preprint (ext.) | arXiv
2015 | Journal Article | IST-REx-ID: 1517 | OA
M. Erbar, J. Maas, and M. Renger, “From large deviations to Wasserstein gradient flows in multiple dimensions,” Electronic Communications in Probability, vol. 20, 2015.
View | Files available | DOI


Display / Sort

Citation Style: IEEE

Export / Embed